# SDR 96FDEA01196

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 65175861
- Condition: Disbonded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: NR 0223 (004) LEFT WING, OUTBOARD MIDFLAP, LOWER SURFACE, TRAILING EDGE WEDGE DISBOND OUTBOARD OF OUTBOARD AFT FLAP TRACK. ***S/D*** REPAIRED LEFT WING O/B MIDFLAP LOWER SURFACE T/E WEDGE OUTBOARD OF OUTBOARD AFT FLAP TRACK IAW SRM 57-40-06.
